# SDR QXEA2013030800549

- Difficulty date: March 8, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 32.4 AFT SPLICE PORT SIDE HAS CORROSION.  REMOVED SPLICE IAW SRM 51-42-05-02-01 REV 12.  SPLICE FOUND TO BE OUT OF LIMITS IAW SRM 53-20-43-00-01, REV 12.  MATCH DRILLED NEW AFT SPLICE IAW SRM REV 12 51-40-07-02-01.  OK TO INSTALL NEW SPLICE.  INSTALLED SPLICE IAW SRM 51-42-05-02-01, REV 12.  APPLIED CPC IAW AMM 51-25-01-390-801, REV 40.  PRIOR TO CPC APPLIED TOPCOAT IAW SRM 51-25-15-02-01, REV 12.
